# SDR RAIA201712240001

- Difficulty date: December 24, 2017
- Submitted: December 28, 2017
- Operation: Air carrier
- Aircraft: N11155
- Make and model: Emb EMB-145XR
- Aircraft serial: 145782
- Aircraft time: 37,332 hours, 22,855 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL IN FLIGHT.  TROUBLESHOT AND CONNECTED FECU J-1.  FOUND FAULTY CHANNEL 2.  DISCONNECTED AND SECURED THE J-2.
